# SDR AWXA200600122

- Difficulty date: December 22, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812187
- Condition: Corroded
- Location: Bs 1000-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON BS 1000 TO BS 1016 FLOOR SUPPORT FROM BL 5L TO BL 10R, WL 208.  MAINTENANCE REMOVED DAMAGED AREA AND FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  REMOVED AND INSTALLED NEW FLOOR SUPPORT AT BS 1000 TO BS 1016 AND FROM BL 5L TO BL 104, WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
